# SDR DALA1310920671

- Difficulty date: April 10, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 66,258 hours, 29,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE UPPER HINGE CUTOUT OF THE FORWARD FRAME ON THE SUBJECT R2 DOOR.  REF ERA 06-498709-14, REV A.
